Double Almost Lacunary Summable Sequences of Weight g in 2-normed Spaces


Creative Commons License

Savas R.

4th International Conference of Mathematical Sciences (ICMS), ELECTR NETWORK, 17 - 21 June 2020, vol.2334 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2334
  • Doi Number: 10.1063/5.0042444
  • Country: ELECTR NETWORK
  • Keywords: Double Sequence, Orlicz Functions, strongly summable sequences, weight g, 2-normed space, CONVERGENCE

Abstract

The concept of P-convergent double sequence spaces was presented in 1988 by Moricz and Rhoades, and also in 2005, the notion of almost lacunary strongly P-convergent double sequences was introduced by Savas and Patterson, using Orlicz functions. Following these two concepts, we present the double almost lacunary strongly P-convergent of weight g via Orlicz functions in 2-Normed spaces. Additionally, inclusion theorems and extension of existing results in the literature will be established.